Tag: HCl

Aleve PM Caplets, Naproxen Sodium 220 mg (NSAID)/diphenhydramine HCl 25 mg, Pain Reliever/Nighttime Sleep-Aid, Non-Habit Forming, 160 Count

Price: (as of – Details) Don’t let back, muscle or minor aches and pains keep you tossing and turning all night. Aleve PM is the first over-the-counter PM product with a sleep aid plus the 12-hour strength of Aleve. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches

ValuMeds Nighttime Sleep Aid for Adults Diphenhydramine HCl 25 mg (100 Caplets) | Deep, Restful REM Sleeping | Comparable to Tylenol PM Simply Sleep

Price: (as of – Details) When your mind is racing and you’re tossing and turning in bed, it can be difficult to get comfortable, let alone fall asleep. That’s why we developed ValuMeds Nighttime Sleep Aid to help you relax, fall asleep fast, and wake up feeling refreshed and rejuvenated without the grogginess. We want

Simply Sleep Nighttime Sleep Aid Caplets with 25 mg of Diphenhydramine HCl, Non-Habit Forming Sleep Aid for Adults, 100 ct (Pack of 2)

Price: (as of – Details) Fall asleep and wake up feeling refreshed with Simply Sleep Nighttime Sleep Aid Caplets. Specially formulated to help you sleep when pain isn’t what’s keeping you up, each caplet contains 25 mg of diphenhydramine hydrochloride. This nighttime sleep aid is suitable for adults and children 12 years and older to

Unisom SleepMelts, Nighttime Sleep-Aid, 25 mg Diphenhydramine HCl, 24 Cherry-Flavored Tablets, (Pack of 2)

Price: (as of – Details) unisom sleepmelt tablets. Unisom SleepMelt Tablets, Cherry, 24-Count (Pack of 2). Pack of two, 24-count per unit (total of 48 counts). Contains the Number One pharmacist recommended ingredient, diphenhydramine HCl (25 mg/tablet). Great tasting cherry flavored tablet. Dissolves on your tongue in just 30 seconds; no water required SLEEP SOUNDLY

Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl, Non-Habit Forming, 100 ct

Price: (as of – Details) Fall asleep and wake up feeling refreshed with Simply Sleep Nighttime Sleep Aid Caplets. Specially formulated to help you sleep when pain isn’t what’s keeping you up, each caplet contains 25 mg of diphenhydramine hydrochloride. This nighttime sleep aid is suitable for adults and children 12 years and older to

GenCare – Nighttime Sleep Aid Pills for Adults | Diphenhydramine HCl 50mg (180 Softgels) Value Pack | Strong Non Habit Forming Sleeping Relief for Men & Women | Fall Asleep Faster & Wake Refreshed

Price: (as of – Details) Good Sleep is Essential✅ MORE RESTFUL SLEEP – Our active ingredients don’t just help you fall asleep faster, they help you stay asleep so your body can recover and awake feeling refreshed and energetic. The ingredients are non-habit forming and each soft gel is easy to swallow. Take about 30